question-icon

Hi Doc, I. taking a antibiotics call dyocline for a

default
Posted on Sat, 9 Feb 2019
Question: Hi Doc, I. taking a antibiotics call dyocline for a tooth lymp infection. could antibiotic cause you to feel weak or a slight of balance?
doctor
Answered by Dr. Salah Saad Shoman (1 hour later)
Brief Answer:
Yes

Detailed Answer:
Dear Ma’am, I have gone through your question and I understand your concerns but unfortunately this is a common side effect of antibiotics to cause unusual tiredness and dizziness.. I would recommend that you get enough hydration and healthy feeding as long as you are taking the medication. I hope you find this helpful
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Salah Saad Shoman

Internal Medicine Specialist

Practicing since :2004

Answered : 2506 Questions

premium_optimized

The User accepted the expert's answer

Share on
Hi Doc, I. taking a antibiotics call dyocline for a

Brief Answer: Yes Detailed Answer: Dear Ma’am, I have gone through your question and I understand your concerns but unfortunately this is a common side effect of antibiotics to cause unusual tiredness and dizziness.. I would recommend that you get enough hydration and healthy feeding as long as you are taking the medication. I hope you find this helpful